| Model Number |
DTPC2D1 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: evproplus-26us transcatheter valve, implanted (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that their cardiac resynchronization therapy defibrillator (crt-d) exhibited a tone and noted it could be a ¿battery life concern or a lead might have been misaligned.¿ the crt-d and left ventricular (lv) lead remain in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported, via follow up, that there were no issues with the crt-d battery life.Additionally, it was noted the alert was due to high right atrial (ra) lead impedance and the alert was programmed off.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.